# SDR AALA201610149028

- Difficulty date: October 7, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT HAND WING SLAT TRACK NR 5 LOWER BOLT BETWEEN RIB 9-10.  REPLACED LOWER BOLT PER AMM 27-84-64-400-002-A.
